# SDR SWAA2013111122072

- Difficulty date: October 31, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 28,423 hours, 16,797 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB STATION 92-70 SECOND FROM FWD VERTICAL STIFFENER CRACKED AT LOWER END.  REPAIRED RIB IAW SRM.
